Prolongement des homotopies, Q-variétés et cycles tangents
Annales de l'Institut Fourier, Volume 47 (1997) no. 3, p. 945-965
We show that, in the domain of foliations, Godbillon’s Homotopy Extension Property is equivalent to the conjunction of three independent conditions: Barre’s Q condition, which is transverse; vanishing cycles are null, and appearing cycles are null. We establish that for riemannian foliations and for geodesible foliations, condition Q is equivalent to being without holonomy. Then these results are applied to the aperiodic flows built by Schweitzer, Kuperberg, and we can decide in many cases if they have the Homotopy Extension Property, or not.
Nous montrons que le prolongement des homotopies, propriété de certains feuilletages étudiée par Godbillon, équivaut à la réunion de trois conditions indépendantes : la condition Q de Barre, qui est transverse ; la trivialité des cycles évanouissants de toutes dimensions, et la trivialité des cycles apparents de toutes dimensions. On établit que pour les feuilletages riemanniens et pour les feuilletages géodésibles, la propriété Q équivaut à l’absence d’holonomie. Ces résultats sont ensuite appliqués aux flots apériodiques construits par Schweitzer, Kuperberg : nous pouvons dans de nombreux cas décider s’ils prolongent ou non les homotopies.
@article{AIF_1997__47_3_945_0,
     author = {Meigniez, Ga\"el},
     title = {Prolongement des homotopies, $Q$-vari\'et\'es et cycles tangents},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {47},
     number = {3},
     year = {1997},
     pages = {945-965},
     doi = {10.5802/aif.1587},
     zbl = {0870.57040},
     mrnumber = {98h:57052},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1997__47_3_945_0}
}
Meigniez, Gaël. Prolongement des homotopies, $Q$-variétés et cycles tangents. Annales de l'Institut Fourier, Volume 47 (1997) no. 3, pp. 945-965. doi : 10.5802/aif.1587. http://www.numdam.org/item/AIF_1997__47_3_945_0/

[Ba] R. Barre, De quelques aspects de la théorie des Q-variétés différentielles et analytiques, Ann. Inst. Fourier, Grenoble, 23-3 (1973), 227-312. | Numdam | MR 50 #1275 | Zbl 0258.57008

[Be] J.-C. Beniere, thèse, en préparation.

[F] E. Fedida, Sur les feuilletages de Lie, C. R. Acad. Sci. Paris, 272 (1971), 999-1001. | MR 44 #2249 | Zbl 0218.57014

[Gh] E. Ghys, Construction de champs de vecteurs sans orbite périodique, d'après Krystyna Kuperberg, Séminaire Bourbaki 785 (juin 1994). | Numdam

[Go1] C. Godbillon, Feuilletages ayant la propriété du prolongement des homotopies, Ann. Inst. Fourier, Grenoble, 17-2 (1967), 219-260. | Numdam | MR 37 #2255 | Zbl 0186.57301

[Go2] C. Godbillon, Holonomie transversale, C. R. Acad. Sci. Paris, 264 (1967), 1050-1052. | MR 35 #4949 | Zbl 0168.44402

[H] J. C. Harrisson, C2 counterexamples to the Seifert conjecture, Topology, 27-3 (1988), 249-278. | Zbl 0669.57011

[K] K. Kuperberg, A smooth counterexample to the Seifert conjecture, Ann. of Math., 140-3 (1994), 723-732. | MR 95g:57040 | Zbl 0856.57024

[KK] G. Kuperberg, K. Kuperberg, Generalized counterexamples to the Seifert conjecture, Ann. of Math., 144-2 (1996), 239-268. | MR 97k:57031b | Zbl 0856.57026

[H] G. Hector, Tautness and Homotopy Prolongation Property for One-dimensionnal foliations, Preprint (1995).

[Me] Sur le relèvement des homotopies. C. R. Acad. Sci. Paris, 321, série I (1995), 1497-1500. | MR 1366108 | Zbl 0849.55016

[Mo] P. Molino, Riemannian foliations, Progress in Mathematics 73, Birkhäuser (1988). | MR 932463 | Zbl 0633.53001

[P] J. Pradines, Un feuilletage sans holonomie transversale dont le quotient n'est pas une Q-variété, C. R. Acad. Sci. Paris, 288 (1979), 245-248. | MR 524784 | MR 80e:57029 | Zbl 0402.57016

[Sa] R. Sacksteder, Foliations and pseudogroups, Amer. J. Math., 87 (1965), 79-102. | MR 174061 | MR 30 #4268 | Zbl 0136.20903

[Sc] P. A. Schweitzer, Counter-examples to the Seifert conjecture and opening closed leaves of foliations, Ann. of Math., 100 (1974), 386-400. | MR 356086 | MR 50 #8557 | Zbl 0295.57010

[Su] D. Sullivan, A homological characterization of foliations consisting of minimal surfaces, Comment. Math. Helvetici, 54 (1979), 218-223. | MR 535056 | MR 80m:57022 | Zbl 0409.57025

[W] F. W. Wilson, On the minimal sets of non singular vector fields, Ann. of Math., 84 (1966), 529-536. | MR 202155 | MR 34 #2028 | Zbl 0156.43803